# SDR FDEA201002190474

- Difficulty date: February 19, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33433
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FRAME AT LT AIRCON BAY STA 485, LONGERON 36 LT TO   LONGERON 38 LT. EXISTING REPAIR AT LT STA 485 FRAME, BETWEEN LONGERON 36 LT AND LONGERON 38 LT, EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. NEW REPAIR CARRIED OUT ON EXISTING REPAIR IAW EA NR 1-5310-132360. TITLE: FUSELAGE - LT FUSELAGE FRAME EXISTING REPAIR AT STA = 482 - REPAIR. EO NR1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
